# SDR SWAA2024030759317

- Difficulty date: March 5, 2024
- Submitted: March 7, 2024
- Operation: Air carrier
- Aircraft: N8682B
- Make and model: Boeing 737-8H4
- Aircraft serial: 36651
- Aircraft time: 26,895 hours, 13,122 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MULTIPLE PAX EMERGENCY LIGHTS INOP THROUGHOUT MAIN CABIN<[01] REMOVED AND REPLACED EMERGENCY LIGHTS BATTERY PACKS AS PER AMM 33-51-06-960-805. ALL EMERGENCY LIGHTS TESTED NORMAL.  LOCATIONS REPLACED: M1676 M1694 M1671 M1670 M1695;[02] FINAL INSPECTION; 02 - INSPECTED PER [AMM 33-51-06-960-805-NG (POWER SUPPLY - BATTERY PACK REPLACEMENT - PERMANENT)]
